| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The exact date of when the reported refractive error was observed was not provided.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that an intraocular lens (model zxt300, +22.5 diopter) was explanted in a secondary surgical procedure because of a refractive error.Another lens, model zxt225 +23.5 diopter, was implanted as a replacement.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation?: yes, returned to manufacturer on 09/13/2017.Dr.(b)(6).Health professional: yes.Occupation: physician.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the returned lens, additional analysis is not possible.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.